Skip to main content
×
×
Home

PERVERSE MOTIVES AND GRADED DERIVED CATEGORY ${\mathcal{O}}$

  • Wolfgang Soergel (a1) and Matthias Wendt (a2)
Abstract

For a variety with a Whitney stratification by affine spaces, we study categories of motivic sheaves which are constant mixed Tate along the strata. We are particularly interested in those cases where the category of mixed Tate motives over a point is equivalent to the category of finite-dimensional bigraded vector spaces. Examples of such situations include rational motives on varieties over finite fields and modules over the spectrum representing the semisimplification of de Rham cohomology for varieties over the complex numbers. We show that our categories of stratified mixed Tate motives have a natural weight structure. Under an additional assumption of pointwise purity for objects of the heart, tilting gives an equivalence between stratified mixed Tate sheaves and the bounded homotopy category of the heart of the weight structure. Specializing to the case of flag varieties, we find natural geometric interpretations of graded category ${\mathcal{O}}$ and Koszul duality.

Copyright
References
Hide All
1. Achar, P. N. and Kitchen, S., Koszul duality and mixed Hodge modules, Int. Math. Res. Not. IMRN (2014), 58745911.
2. Achar, P. N. and Riche, S., Koszul duality and semisimplicity of Frobenius, Ann. Inst. Fourier (Grenoble) 63 (2013), 15111612.
3. Achar, P. N. and Riche, S., Modular perverse sheaves on flag varieties I: tilting and parity sheaves, avec un appendice en collaboration avec G. Williamson, to appear in Ann. Sci. Éc. Norm. Supér (arXiv:1401.7245. hal:00937989).
4. Achar, P. N. and Riche, S., Modular perverse sheaves on flag varieties II: Koszul duality and formality, Duke Math. J. 165(1) (2016), 161215.
5. Ayoub, J., Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique I, Astérisque 314 (2007).
6. Ayoub, J., Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique II, Astérisque 315 (2007).
7. Ayoub, J., A guide to (étale) motivic sheaves, Proceedings of the ICM, 2014.
8. Beilinson, A. A., Bernstein, J. N. and Deligne, P., Faisceaux pervers, Astérisque 100 (1982), 1172.
9. Beilinson, A. A. and Ginsburg, V., Mixed categories, Ext-duality and representations (results and conjectures), Preprint, 1986.
10. Beilinson, A. A., Ginzburg, V. and Soergel, W., Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9(2) (1996), 473527.
11. Bezrukavnikov, R. and Yun, Z., On Koszul duality for Kac-Moody groups, Represent. Theory 17 (2013), 198.
12. Bondarko, M. V., Weight structures versus t-structures; weight filtrations, spectral sequences, and complexes (for motives and in general), J. K-Theory 6(3) (2010), 387504, MR 2746283.
13. Bondarko, M. V., Weights for relative motives: relation with mixed complexes of sheaves, Int. Math. Res. Not. IMRN 17 (2014), 47154767.
14. Borel, A., Linear algebraic groups, in Graduate Texts in Mathematics, 2nd enlarged edn, Volume 126 (Springer, 1991).
15. Cisinski, D.-C. and Déglise, F., Mixed Weil cohomologies, Adv. Math. 230 (2012), 55130.
16. Cisinski, D.-C. and Déglise, F., Triangulated categories of mixed motives, 2012, arXiv:0912.2110v3.
17. Deligne, P., Structures de Hodge mixtes réelles, in Motives. Proc. Sympos. Pure Math., Volume 55, pp. 509514 (AMS, 1994).
18. Drew, B., Réalizations tannakiennes des motifs mixtes triangulés, PhD thesis, Paris 13, 2013.
19. Friedlander, E. M., Suslin, A. and Voevodsky, V., Cycles, transfers, and motivic homology theories, in Annals of Mathematics Studies, Volume 143 (Princeton University Press, 2000).
20. Ginzburg, V., Perverse sheaves and ℂ -actions, J. Amer. Math. Soc. 4(3) (1991), 483490.
21. Haines, T. J., A proof of the Kazhdan–Lusztig purity theorem via the decomposition theorem of BBD, Note.
22. Harder, G., Die Kohomologie S-arithmetischer Gruppen über Funktionenkörpern, Invent. Math. 42 (1977), 135175, MR 0473102 (57 #12780).
23. Hébert, D., Structure de poids à la Bondarko sur les motifs de Beilinson, Compos. Math. 147(5) (2011), 14471462, MR 2834728 (2012i:14026).
24. Hovey, M., Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001), 63127.
25. Keller, B., Deriving dg-categories, Ann. Ec. Sup. 27 (1994), 63102.
26. Levine, M., Tate motives and the vanishing conjectures for algebraic K-theory, in Algebraic K-Theory and Algebraic Topology, (ed. Goerss, P. G. and Jardine, J. F.), NATO ASI Series, Series C, Volume 407, pp. 167188 (Kluwer Acad. Publ., Dordrecht, 1993).
27. Levine, M., Tate motives and the fundamental group, in Cycles, Motives and Shimura Varieties, Tata Inst. Fund. Res. Stud. Math., pp. 265392 (Kluwer, 2010).
28. Quillen, D., On the cohomology and K-theory of the general linear groups over a finite field, Ann. of Math. (2) 96 (1972), 552586, MR 0315016 (47 #3565).
29. Rickard, J., Morita theory for derived categories, J. Lond. Math. Soc. (2) 39(3) (1989), 436456.
30. Soergel, W., n-cohomology of simple highest weight modules on walls and purity, Invent. Math. 98 (1989), 565580.
31. Soergel, W., Kategorie 𝓞, perverse Garben und Moduln über den Koinvarianten zur Weylgruppe, J. Amer. Math. Soc. 3 (1990), 421445.
32. Spaltenstein, N., Resolutions of unbounded complexes, Compos. Math. 65(2) (1988), 121154.
33. Springer, T. A., A purity result for fixed point varieties in flag manifolds, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31(2) (1984), 271282.
34. Virk, R., Some geometric facets of the Langlands correspondence for real groups, Bull. Lond. Math. Soc. 47(2) (2015), 225232.
35. Wildeshaus, J., Notes on Artin-Tate motives, Preprint, arXiv:0811.4551v2.
36. Wildeshaus, J., f-catégories, tours et motifs de Tate, C. R. Math. Acad. Sci. Paris 347(23–24) (2009), 13371342, MR 2588777 (2010j:18023).
37. Wildeshaus, J., Intermediate extension of Chow motives of Abelian type, 2012, arXiv:1211.5327v2.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

MSC classification